Introduction to analytic and probabilistic number theory / Gerald Tenenbaum ; translated by Patrick D.F. Ion
Material type:
- text
- unmediated
- volume
- 9780821898543
- 512.73
Item type | Current library | Collection | Call number | Status | Barcode | |
---|---|---|---|---|---|---|
![]() |
Main Library Reference Section | Reference | R 512.73 T292i 2015 (Browse shelf(Opens below)) | Room use only | 42721QC |
"This work was originally published in French by Editions Belin under the title Introduction à la theórie analytique et probabiliste des nombres, Third edition ©2008."
Includes bibliographical references (pages 591-615) and index.
There are no comments on this title.
Log in to your account to post a comment.